Alert archive / New Jersey / Small Craft Advisories in 2008
Small Craft Advisory 105, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 22, 2008, 3:30 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2008, 3:30 PM EST (20:30 UTC)
- Expired
- Dec 23, 2008, 3:53 AM EST
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
383 WHUS71 KPHI 222030 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 PM EST MON DEC 22 2008 ANZ430-230400- /O.CAN.KPHI.GL.W.0029.000000T0000Z-081223T0000Z/ /O.NEW.KPHI.SC.Y.0105.081222T2030Z-081223T0400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 PM EST MON DEC 22 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN THIS EVENING, CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS GUSTS WILL LIKELY BE AROUND 25 KNOTS AT TIMES THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-230300- /O.EXT.KPHI.GL.W.0029.000000T0000Z-081223T0300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 330 PM EST MON DEC 22 2008 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN THIS EVENING, CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS GUSTS WILL LIKELY BE AROUND 35 KNOTS AT TIMES THIS EVENING, THEN SUBSIDE GRADUALLY TO SMALL CRAFT ADVISORY LEVELS LATER THIS EVENING AND CONTINUING INTO THE OVERNIGHT PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-452>455-230000- /O.CON.KPHI.GL.W.0029.000000T0000Z-081223T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 PM EST MON DEC 22 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN THIS EVENING, CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS GUSTS WILL LIKELY BE AROUND 35 KNOTS AT TIMES LATE THIS AFTERNOON AND EARLY THIS EVENING, THEN SUBSIDE GRADUALLY TO SMALL CRAFT ADVISORY LEVELS DURING THIS EVENING AND CONTINUING INTO THE EARLY OVERNIGHT PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
640 WHUS71 KPHI 222255 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 555 PM EST MON DEC 22 2008 ANZ431-452>455-230500- /O.CAN.KPHI.GL.W.0029.000000T0000Z-081223T0000Z/ /O.EXB.KPHI.SC.Y.0105.000000T0000Z-081223T0500Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 555 PM EST MON DEC 22 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN THIS EVENING... CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS GUSTS WILL LIKELY BE AROUND 25 KNOTS AT TIMES THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-230300- /O.CON.KPHI.GL.W.0029.000000T0000Z-081223T0300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 555 PM EST MON DEC 22 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN THIS EVENING... CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS GUSTS WILL LIKELY BE AROUND 35 KNOTS AT TIMES THIS EVENING... THEN SUBSIDE GRADUALLY TO SMALL CRAFT ADVISORY LEVELS LATER THIS EVENING AND CONTINUING INTO THE OVERNIGHT PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-230400- /O.CON.KPHI.SC.Y.0105.000000T0000Z-081223T0400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 555 PM EST MON DEC 22 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN THIS EVENING... CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS GUSTS WILL LIKELY BE AROUND 25 KNOTS AT TIMES THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
021 WHUS71 KPHI 230230 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 930 PM EST MON DEC 22 2008 ANZ450-451-230900- /O.CAN.KPHI.GL.W.0029.000000T0000Z-081223T0300Z/ /O.EXB.KPHI.SC.Y.0105.000000T0000Z-081223T0900Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 930 PM EST MON DEC 22 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN TONIGHT... CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS GUSTS WILL LIKELY BE AROUND 25 KNOTS AT TIMES AND SEAS WILL REMAIN ELEVATED NEAR 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-230330- /O.CAN.KPHI.SC.Y.0105.000000T0000Z-081223T0400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 930 PM EST MON DEC 22 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ ANZ431-230600- /O.EXT.KPHI.SC.Y.0105.000000T0000Z-081223T0600Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 930 PM EST MON DEC 22 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST TUESDAY. THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN TONIGHT... CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS GUSTS WILL LIKELY BE AROUND 25 KNOTS AT TIMES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-230900- /O.EXT.KPHI.SC.Y.0105.000000T0000Z-081223T0900Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 930 PM EST MON DEC 22 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST TUESDAY. THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN TONIGHT... CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS GUSTS WILL LIKELY BE AROUND 25 KNOTS AND SEAS WILL REMAIN ELEVATED NEAR 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
564 WHUS71 KPHI 230613 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 113 AM EST TUE DEC 23 2008 ANZ431-230715- /O.EXP.KPHI.SC.Y.0105.000000T0000Z-081223T0600Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 113 AM EST TUE DEC 23 2008 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND SEAS HAVE DROPPED BELOW ADVISORY CRITERIA. $$ ANZ450>455-230900- /O.CON.KPHI.SC.Y.0105.000000T0000Z-081223T0900Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 113 AM EST TUE DEC 23 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING. THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN TONIGHT, CAUSING WINDS AND WAVES TO DIMINISH. WIND GUSTS NEAR 25 KT AND SEAS NEAR 5 FEET WILL SUBSIDE DURING THE EARLY MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
008 WHUS71 KPHI 230853 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 AM EST TUE DEC 23 2008 ANZ450>455-232100- /O.CAN.KPHI.SC.Y.0105.000000T0000Z-081223T0900Z/ /O.NEW.KPHI.SC.Y.0106.081224T0900Z-081225T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 353 AM EST TUE DEC 23 2008 ...SMALL CRAFT ADVISORY THAT WAS IN EFFECT EARLIER TONIGHT HAS BEEN CANCELLED... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 6 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT EARLIER TONIGHT. THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 6 AM EST THURSDAY. WINDS AND SEAS HAVE SUBSIDED TO BELOW ADVISORY CRITERIA EARLY THIS MORNING, SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. AN INCREASING SOUTHERLY FLOW LATER TONIGHT INTO WEDNESDAY WILL CAUSE WINDS AND SEAS TO INCREASE ONCE AGAIN TO ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-232100- /O.NEW.KPHI.SC.Y.0106.081224T0900Z-081225T1100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 353 AM EST TUE DEC 23 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 6 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 6 AM EST THURSDAY. AN INCREASING SOUTHERLY FLOW LATER TONIGHT INTO WEDNESDAY WILL CAUSE WINDS AND SEAS TO INCREASE ONCE AGAIN TO ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-232100- /O.NEW.KPHI.SC.Y.0106.081224T1700Z-081225T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 353 AM EST TUE DEC 23 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 12 PM WEDNESDAY TO 6 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 12 PM WEDNESDAY TO 6 AM EST THURSDAY. AN INCREASING SOUTHERLY FLOW WEDNESDAY WILL CAUSE WINDS TO INCREASE TO ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 1:07 PM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Dec 22, 1:07 PM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 107 PM EST MON DEC 22 2008 .SYNOPSIS... STRONG LOW PRESSURE WILL MOVE ACROSS CANADAS ATLANTIC PROVINCES TODAY. HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION FROM THE WEST FOR TONIGHT AND TUESDAY. A WARM FRONT FROM THE SOUTHWEST IS EXPECTED TO ARRIVE ON TUESDAY NIGHT, FOLLOWED BY A COLD FRONT LATE ON WEDNESDAY NIGHT. HIGH PRESSURE IS ANTICIPATED TO BUILD IN FROM THE WEST FOR THURSDAY AND FRIDAY, WITH ANOTHER FRONTAL SYSTEM EXPECTED TO ARRIVE FOR THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... STRONG LOW PRESSURE, AT THE SURFACE AND ALOFT, WILL MOVE ACROSS CANADAS ATLANTIC PROVINCES TODAY. SUBSIDENCE IN THE WAKE OF THE EARLY MORNING SHORT WAVE SHOULD HELP TO MIX DOWN SOME FAIRLY SUBSTANTIAL WIND GUSTS THROUGH EARLY AFTERNOON. WIND SPEEDS AT 925 HPA ARE FORECAST TO BE IN THE 35 TO 40 KNOT RANGE AND AT 850 HPA THEY SHOULD BE SOLIDLY IN THE 40S TO NEAR 50 KNOTS. AS A RESULT, WE HAVE CONTINUED THE WIND ADVISORY UNTIL 100 PM FOR SURFACE WIND GUSTS UP TO 45 MPH. WITH THE FIRST SHORT WAVE PUSHING WELL OFF THE COAST THIS AFTERNOON, AND WITH A WEAKER SECONDARY SHORT WAVE DROPPING DOWN FROM THE NORTHWEST FOR THIS EVENING, WE SHOULD BEGIN TO LOSE THE MORE EFFICIENT MIXING THIS AFTERNOON, AND WIND GUSTS AND SUSTAINED WIND SPEEDS WILL LIKELY BEGIN TO DIMINISH SLOWLY. TEMPERATURES ARE GOING TO REMAIN QUITE COLD TODAY, WITH HIGHS MAINLY IN THE TEENS AND 20S IN OUR REGION. WIND CHILL VALUES WILL BE NEAR OR JUST BELOW ZERO AT MOST LOCATIONS THIS MORNING, SLIGHTLY ABOVE THE VALUES NEEDED FOR A WIND CHILL ADVISORY. THE ONLY EXCEPTION IS THE POCONO REGION, WHERE WIND CHILL VALUES AROUND MINUS 15 WILL OCCUR THROUGH EARLY AFTERNOON...AND THE ADVISORY WAS EXTENDED A BIT FROM EARLIER. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... COLD HIGH PRESSURE WILL BUILD IN FROM THE WEST FOR TONIGHT AND TUESDAY. THE CENTER OF THE HIGH SHOULD PASS OFF THE MIDDLE ATLANTIC COAST ON TUESDAY AFTERNOON. AN UPPER LEVEL RIDGE WILL BUILD OVER THE EASTERN STATES FOR TUESDAY NIGHT AND WEDNESDAY. ROBUST WARM ADVECTION WILL DEVELOP, BRINGING OUR NEXT ROUND OF PRECIPITATION. THE PRECIPITATION IS EXPECTED TO ARRIVE FROM NORTHWEST TO SOUTHEAST IN OUR REGION DURING THE COURSE OF TUESDAY NIGHT. INITIALLY, TEMPERATURES SHOULD BE BELOW FREEZING AT MOST LOCATIONS TO THE NORTH AND WEST OF PHILADELPHIA. AS A RESULT, WE MAY SEE SOME FREEZING RAIN THERE. THE TEMPERATURE PROFILE ALOFT SHOULD BE TOO WARM TO ALLOW FOR ANY SNOW OR SLEET. FROM PHILADELPHIA SOUTH AND EASTWARD, THE PRECIPITATION SHOULD BEGIN AS RAIN WITH TEMPERATURES EXPECTED TO RISE RATHER THAN FALL ON TUESDAY NIGHT. WEDNESDAY SHOULD BE CLOUDY AND RAINY IN OUR REGION. SOME FREEZING RAIN MAY LINGER DURING THE MORNING HOURS IN PARTS OF BERKS COUNTY, THE LEHIGH VALLEY, THE POCONOS AND NORTHERN NEW JERSEY. HOWEVER, WITH NO BLOCKING HIGH TO OUR NORTH AND NORTHEAST, AND WITH A DEVELOPING SOUTHWESTERLY LOW LEVEL JET OF 60 PLUS KNOTS OVERHEAD, ANY REMAINING COLD AIR SHOULD BE SCOURED OUT OF THE REGION RATHER QUICKLY. BY WEDNESDAY AFTERNOON, TEMPERATURES SHOULD RISE INTO THE 40S AND 50S THROUGHOUT OUR REGION. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... A COLD FRONT FROM THE NORTHWEST IS FORECAST TO REACH OUR REGION LATE ON WEDNESDAY NIGHT. WE SHOULD CONTINUE TO SEE SOME RAIN UNTIL IT PASSES. THE RAIN COULD MIX WITH OR CHANGE TO SNOW UP NORTH AS THE FRONT APPROACHES. HIGH PRESSURE AND DRY WEATHER SHOULD FOLLOW FOR THURSDAY INTO FRIDAY. ANOTHER FRONTAL SYSTEM FROM THE WEST IS FORECAST TO ARRIVE FOR THE WEEKEND. IT SEEMS AS THOUGH TEMPERATURES IN OUR REGION AT THAT TIME WILL BE MOSTLY ABOVE FREEZING. DAYTIME READINGS SHOULD BE MAINLY IN THE 40S AND 50S SO THE PRECIPITATION TYPE WILL BE MAINLY RAIN. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS WITH STRONG W TO WNW WINDS WILL CONTINUE TODAY. SCT SC COULD BECOME BRIEFLY BKN AT TIMES MAINLY NORTHWEST OF PHILADELPHIA THIS AFTERNOON. WINDS WILL BEGIN TO DIMINISH THIS EVENING. THE GUSTINESS SHOULD BE GONE BY MIDNIGHT AND SPEEDS ARE THEN FORECAST TO DROP BELOW 10 KT. EXPECT MOSTLY CLEAR SKIES AFTER SUNSET. OUTLOOK... HIGH PRESSURE WILL REMAIN OVER THE REGION INTO TUESDAY WITH VFR CONDITIONS EXPECTED. THE HIGH WILL THEN MOVE OFF TO THE EAST LATER TUESDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES IN FROM THE WEST FOR TUESDAY NIGHT INTO WEDNESDAY. CIG AND VSBY RESTRICTIONS ARE ANTICIPATED WITH THIS SYSTEM. THE COLD FRONT ASSOCIATED WITH THE LOW WILL CROSS OUR AREA WEDNESDAY NIGHT. A RETURN TO VFR CONDITIONS IS EXPECTED BY DAYBREAK THURSDAY. && .MARINE... THE PRESSURE GRADIENT BETWEEN THE STRONG STORM OVER THE CANADIAN MARITIMES AND HIGH PRESSURE PUSHING IN FROM THE MIDWEST WILL PRODUCE GALE FORCE WINDS TODAY ON ALL OF OUR WATERS. SEAS WILL AVERAGE 6 TO 9 FT ON OUR OCEAN WATERS TODAY. AS THE HIGH REACHES THE MID ATLANTIC REGION TONIGHT, WINDS AND SEAS WILL SLOWLY DIMINISH. THE HIGH WILL MOVE OFF TO THE EAST LATER TUESDAY INTO TUESDAY NIGHT AS ANOTHER AREA OF LOW PRESSURE MOVES IN FROM THE WEST. THIS SYSTEM WILL BRING INCLEMENT WEATHER AND PROBABLY ANOTHER ROUND OF ADVISORIES OR WARNINGS WEDNESDAY INTO THURSDAY. THE COLD FRONT ASSOCIATED WITH THE LOW WILL CROSS OUR AREA LATE WEDNESDAY NIGHT. HIGH PRESSURE FOLLOWING THE FRONT WILL BRING A RETURN TO MORE TRANQUIL CONDITIONS LATER THURSDAY INTO THE WEEKEND. && .PHI WATCHES/WARNINGS/ADVISORIES... PA... NJ... DE... MD... MARINE...GALE WARNING UNTIL 7 PM EST THIS EVENING FOR ANZ430-431- 450>455. && SYNOPSIS... / IOVINO NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...IOVINO AVIATION.../ RPW MARINE...RPW
Hazardous weather outlook, Dec 22, 1:08 PM EST, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 108 PM EST MON DEC 22 2008 NJZ001-007>010-PAZ054-055-060>062-067>069-231815- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 108 PM EST MON DEC 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-231815- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 108 PM EST MON DEC 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-231815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 108 PM EST MON DEC 22 2008 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 22, 9:54 AM EST, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 954 AM EST MON DEC 22 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-222315- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 954 AM EST MON DEC 22 2008 ...ICY SPOTS ON ROADS AND WALKWAYS TODAY... DESPITE ABUNDANT SUNSHINE...TEMPERATURES WILL REMAIN BELOW THE FREEZING MARK JUST ABOUT EVERYWHERE TODAY. HIGH TEMPERATURES IN THE TEENS ARE EXPECTED IN THE POCONOS...AND AROUND 30 IN SOUTHERN DELAWARE. THIS MEANS THAT ICY PATCHES ON ROADS AND WALKWAYS WILL LIKELY REMAIN THROUGHOUT THE DAY...AND THROUGH TONIGHT AS WELL. IF YOU WILL BE VENTURING OUT TODAY, PLEASE BE ALERT FOR ICY SPOTS...ESPECIALLY ON LESS TRAVELED ROADS AND IN LOW LYING AREAS ON ANY ROADWAY. GIVE YOURSELF SOME EXTRA DISTANCE BETWEEN YOUR VEHICLE AND THE ONES AROUND YOU. PEDESTRIANS SHOULD ALSO WATCH OUT FOR ICY SPOTS ON SIDEWALKS AND IN PARKING LOTS.
Nearby
Small Craft Advisories in New Jersey, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.